# SDR CALA2024090300532

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 77,193 hours, 28,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A75521
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 MISSING PANEL AFT OF L MLG ON LEFT BOTTOM OF FUSELAGE. FOUND PANEL 194CL MISSING FROM AIRPLANE. SEE PIC FOUND PANNEL 194CL MISSING. PERFORMED WALK AROUND INSPECTION PER AMM 03-00-00-200-802. NO DAMEGE FOUND ON AIRCRAFT. RAN FLAPS UP AND DOWN PER AMM 27-51-00. NO DAMEGE NOTED. INSPECTED ALL THE NUT PLATES NO DAMEGE NOTED. INSTALLED NEW AFT WING-TO-BODY FAIRING PANEL 194CL PER AMM 53-51-21-400-801. RAN FLAPS UP AND DOWN PER AMM 27-51-00. NO INTERFERENCE. OKAY FOR SERVICE. OKAY FOR SERVICE.
